# SDR ASAA2018051624676

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,623 hours, 11,292 cycles
- System (JASC): 3160 · Central Display
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00102286
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 51,796 hours, 23,787 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HUNDREDS DIGIT ON MCP ALTITUDE SELECT UNREADABLE,  K DISPLAY ON PFD OPERATE NORMALLY.  ACFT GROUNDED.  REMOVED AND REPLACED DFCS MCP IAW AMM 22-11-34-000-801 AND AMM 22-11-34-400-801, OPS CHECKED GOOD.
